Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 68, NWS Northern Indiana

July 13, 2015Pulaski County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2015, 8:56 PM EDT for Pulaski County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 8:56 PM EDT (00:56 UTC)
Expired
Jul 13, 2015, 9:31 PM EDT
In force
35 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WUUS53 KIWX 140056
SVRIWX
INC131-140145-
/O.NEW.KIWX.SV.W.0068.150714T0056Z-150714T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN NORTHWESTERN INDIANA...

* UNTIL 945 PM EDT

* AT 856 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MEDARYVILLE...OR 10 MILES EAST OF MOODY...MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WINAMAC...FRANCESVILLE...MEDARYVILLE...PULASKI...RIPLEY...STAR
  CITY...LAWTON...LAKESIDE IN PULASKI COUNTY...VANMETER PARK AND
  THORNHOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHWESTERN
INDIANA.

LAT...LON 4092 8689 4110 8690 4112 8648 4091 8647
TIME...MOT...LOC 0056Z 260DEG 22KT 4104 8682 

HAIL...1.00IN
WIND...70MPH
 
$$

BENTLEY
3 follow-up statements
133 
WWUS53 KIWX 140104
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
904 PM EDT MON JUL 13 2015

INC131-140145-
/O.CON.KIWX.SV.W.0068.000000T0000Z-150714T0145Z/
PULASKI IN-
904 PM EDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR PULASKI COUNTY...

AT 904 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEDARYVILLE...
OR 9 MILES WEST OF WINAMAC...MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PULASKI...RIPLEY...STAR
CITY...LAWTON...LAKESIDE IN PULASKI COUNTY...VANMETER PARK AND
THORNHOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHWESTERN
INDIANA.

LAT...LON 4092 8689 4110 8690 4112 8648 4091 8647
TIME...MOT...LOC 0104Z 273DEG 22KT 4104 8679 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

BENTLEY
861 
WWUS53 KIWX 140114
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT MON JUL 13 2015

INC131-140145-
/O.CON.KIWX.SV.W.0068.000000T0000Z-150714T0145Z/
PULASKI IN-
914 PM EDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EASTERN PULASKI COUNTY...

AT 914 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINAMAC...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINAMAC...PULASKI...RIPLEY...STAR CITY...LAWTON...VANMETER PARK AND
THORNHOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHWESTERN
INDIANA.

LAT...LON 4092 8669 4110 8681 4112 8648 4091 8647
TIME...MOT...LOC 0114Z 270DEG 30KT 4102 8661 

HAIL...1.00IN
WIND...60MPH
 
$$

BENTLEY
911 
WWUS53 KIWX 140131
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT MON JUL 13 2015

INC131-140141-
/O.CAN.KIWX.SV.W.0068.000000T0000Z-150714T0145Z/
PULASKI IN-
931 PM EDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHWESTERN
INDIANA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTHERN INDIANA .

LAT...LON 4092 8669 4110 8681 4112 8648 4091 8647
TIME...MOT...LOC 0131Z 260DEG 22KT 4104 8647 

$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:53 PM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jul 13, 3:53 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT MON JUL 13 2015

.SYNOPSIS...
ISSUED AT 349 PM EDT MON JUL 13 2015

SEVERE STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING AND
CONTINUE THROUGH LATE TONIGHT. THE GREATEST THREAT WILL BE ALONG
AND SOUTH OF U.S. 30 IN INDIANA...BUT SEVERE WEATHER IS POSSIBLE
ACROSS THE ENTIRE FORECAST AREA. DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAIN ARE ALL EXPECTED. BE PREPARED TO TAKE ACTION
IF A WARNING IS ISSUED FOR YOUR AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015

RAPID DESTABILIZATION HAS BEGUN ACROSS NORTHERN ILLINOIS AS EXPECTED
AT 18Z THIS AFTERNOON. THIS DESTABILIZATION WILL CONTINUE TO ADVECT
EASTWARD THROUGH THE AFTERNOON WITH THE WESTERN HALF OF OUR FORECAST
AREA INTO THE WARM SECTOR BY EARLY EVENING. 18Z DVN SPECIAL SOUNDING
SAMPLED NEARLY DRY ADIABATIC LAPSE RATES FROM H850 TO H500 AND
NEARLY 100 KNOTS OF FLOW ABOVE 300MB. WITH SURFACE TEMPERATURES IN
THE MID 80S AND DEWPOINTS IN THE UPPER 70S BENEATH THIS EML...EXPECT
EXTREME INSTABILITY OF 4000 TO 6000 J/KG BY 22Z. THIS INSTABILITY
COUPLED WITH DEEP LAYER SHEAR OF 55 TO 65 KNOTS WILL LEAD TO
EXPLOSIVE STORM DEVELOPMENT AND ORGANIZATION LATER THIS EVENING. HP
SUPERCELLS WILL BE THE PRIMARY STORM MODE FOR THE FIRST FEW HOURS
BEFORE STORMS CONGEAL INTO A FORWARD PROPAGATING MCS.

DURING THIS 22Z TO 02Z TIMEFRAME...SURFACE WINDS WILL REMAIN OUT OF
THE SSW WITH A STRENGTHENING WESTERLY LOW LEVEL JET. EXTREMELY LOW
LCLS COUPLED WITH THIS STRONG LOW LEVEL SHEAR WILL LEAD TO AN
ENHANCED TORNADIC RISK DURING THIS TIMEFRAME. ADDITIONALLY...A
STRONG TORNADO CANNOT BE RULED OUT...ESPECIALLY IF STRONGER 850 FLOW
(35 TO 40 KNOTS) FROM THE LATEST HRRR VERIFIES.

EACH RUN OF THE HRRR HAS ADVECTED THE WARM FRONT PROGRESSIVELY
FURTHER EAST...SO CANNOT RULE OUT A GREATER THREAT FURTHER NORTHEAST
THAN THE CURRENT AREA OF FOCUS WHICH IS ALONG AND SOUTH OF US 30 IN
INDIANA.

MOST OF THE CWA RECEIVED BETWEEN 1 AND 1.5 INCHES WITH THE ROUND OF
RAIN THIS MORNING. FLASH FLOODING APPEARS INCREASINGLY LIKELY THIS
EVENING WITH A VERY HIGH THETA E AIRMASS AND TRAINING STORMS
POSSIBLE. THEREFORE...WILL KEEP THE FLASH FLOOD WATCH IN EFFECT
THROUGH 06Z.

ONCE THESE STORMS MOVE THROUGH...ADDITIONAL STORMS ARE POSSIBLE LATE
TONIGHT AND INTO THE DAY TOMORROW AS THE FRONT DROPS SOUTH THROUGH
OUR AREA. EXPECT THE FRONT TO MOVE SOUTH OF OUR FORECAST AREA BEFORE
ENOUGH INSTABILITY DEVELOPS FOR SEVERE WEATHER WITHIN OUR CWA.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015

ROBUST NRN STREAM DISTURBANCE OVR NRN MN WILL DIG SEWD
INTO THE ERN LAKES ON TUE. RESULTING TROUGH AMPLIFICATION ACRS THE
LAKES WILL SHUNT UNSTABLE LL THETA-E RIDGE SWWD UNDER PERSISTENT H5
RIDGE CNTRD ACRS E TX. HWVR RESPITE FM WET PATTN LIKELY FLEETING AS
SRN PLAINS RIDGE BLDS BACK NORTH AGAIN W/EWD FOLDING THETA-E RIDGE
XPCD DOWNSTREAM OF A SERIES OF AT TIMES CONVECTIVELY ENHANCED
DISTURBANCES EJECT OUT OF AMPLIFYING WRN US TROUGHING.

AS SUCH AND IN LIGHT OF GOOD INTERMODEL AGREEMENT REORDERED POPS/WX
FRI-SUN TO HIGHLIGHT BTR CHCS ACRS THE NORTH IN PROXIMITY TO IMPLIED
UPR JET STREAM ACRS LWR MI AND INVOF OSCILLATING SFC FNTL ZONE.
OTRWS VRY WARM TEMPS XPCD TO MANIFEST UNDERNEATH STEADILY NWD BLDG
UPR RIDGE AXIS AND NO DOUBT HOT...HUMID 90S LIKELY THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 125 PM EDT MON JUL 13 2015

BOTH TERMINALS WILL BE ON THE NORTHEASTERN FRINGE OF THE BEST
THUNDERSTORM CHANCES THIS EVENING. THEREFORE HAVE KEPT ONLY A VCTS
MENTION AT THIS TIME. SCATTERED TO BROKEN CUMULUS FIELD EXPECTED
TO DEVELOP AHEAD OF THESE STORMS DURING THE LATE AFTERNOON/EARLY
EVENING WITH BASES BETWEEN 2KFT AND 3KFT. ANY STORMS WHICH DO
DEVELOP MAY BE SEVERE WITH STRONG WIND GUSTS. WILL AMEND TAF AS
NEEDED THIS EVENING IF EITHER TERMINAL APPEARS TO BE IMPACTED BY
STORMS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR INZ003-
     012-013-015-020-022>027-032>034.

MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...BENTLEY
LONG TERM...T
AVIATION...BENTLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 13, 12:51 PM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EDT MON JUL 13 2015

INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING
WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST
THREAT AREA IS WEST OF A STURGIS TO LIMA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-012>017-020-022>027-032>034-141000-
LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-
WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING
WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE
FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO
WARSAW TO DECATUR LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND
EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY
HIGHER WAVES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 13, 5:14 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     WHITE PIGEON            41.80N 85.64W
07/13/2015                   ST. JOSEPH         MI   PUBLIC

            DELAYED REPORT. TREES AND POWER LINE DOWN.
            TIME ESTIMATED BY RADAR.

0840 AM     TSTM WND DMG     BERRIEN SPRINGS         41.95N 86.34W
07/13/2015                   BERRIEN            MI   PUBLIC

            DELAYED REPORT. 1.5 FT DIAMETER TREE DOWNED
            ON A HOUSE. HEALTH OF TREE UNKNOWN. TIME
            ESTIMATED BY RADAR.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jul 13, 6:10 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
610 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       1 SE MILLBURG           42.12N 86.33W
07/13/2015  M1.08 INCH       BERRIEN            MI   MESONET

            MESONET STATION MILLBURG /E6363/

0520 PM     HEAVY RAIN       3 NE AVILLA             41.40N 85.20W
07/13/2015  M1.41 INCH       NOBLE              IN   MESONET

            MESONET STATION 3 NE AVILLA /E3971/

0553 PM     HEAVY RAIN       4 WSW WAKARUSA          41.52N 86.09W
07/13/2015  M0.98 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 3 WSW WAKARUSA /E0640/

0539 PM     HEAVY RAIN       AUBURN                  41.36N 85.06W
07/13/2015  M1.21 INCH       DE KALB            IN   MESONET

            MESONET STATION AUBURN /AT446/

0300 PM     NON-TSTM WND GST TIPPECANOE LAKE         41.33N 85.77W
07/13/2015  M13 MPH          KOSCIUSKO          IN   MESONET

            MESONET STATION TIPPECANOE LAKE /E1407/

0240 PM     NON-TSTM WND GST 1 W ELMIRA              41.58N 84.33W
07/13/2015  M12 MPH          FULTON             OH   MESONET

            MESONET STATION 1 W ELMIRA /OH120/

0218 PM     NON-TSTM WND GST 1 SE MILLBURG           42.12N 86.33W
07/13/2015  M14 MPH          BERRIEN            MI   MESONET

            MESONET STATION MILLBURG /E6363/

0205 PM     NON-TSTM WND GST 1 ESE SOMERSET          40.67N 85.82W
07/13/2015  M20 MPH          WABASH             IN   MESONET

            MESONET STATION SOMERSET /E3149/

0122 PM     NON-TSTM WND GST 2 NW OAKWOOD            41.11N 84.40W
07/13/2015  M16 MPH          PAULDING           OH   MESONET

            MESONET STATION 1 NW OAKWOOD /D7605/

0115 PM     NON-TSTM WND GST 2 W MIDDLE POINT        40.85N 84.48W
07/13/2015  M15 MPH          VAN WERT           OH   MESONET

            MESONET STATION 2 W MIDDLE POINT /AS860/

1232 PM     NON-TSTM WND GST 4 NNW HUNTINGTON        40.93N 85.55W
07/13/2015  M13 MPH          HUNTINGTON         IN   MESONET

            MESONET STATION 4 NW HUNTINGTON /AT649/

1218 PM     NON-TSTM WND GST 2 ESE SOMERSET          40.66N 85.79W
07/13/2015  M16 MPH          WABASH             IN   MESONET

            MESONET STATION 2 ESE SOMERSET /C9558/

1214 PM     NON-TSTM WND GST 3 E HILLSDALE           41.92N 84.59W
07/13/2015  M16 MPH          HILLSDALE          MI   AWOS

            AWOS STATION HILLSDALE MUNICIPAL AIRPORT
            /JYM/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Special weather statement, Jul 13, 8:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
842 PM EDT MON JUL 13 2015

INZ016-140115-
KOSCIUSKO-
842 PM EDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KOSCIUSKO COUNTY...

AT 842 PM EDT...A STRONG THUNDERSTORM WAS NORTHWEST OF
WARSAW...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...NORTH WEBSTER...PIERCETON...LEESBURG...LITTLE
CHAPMAN LAKE...TIPPECANOE LAKE...SECHRIST LAKE...JAMES LAKE...
MONOQUET...DEWART LAKE...WOOSTER...OSWEGO...BIG BARBEE LAKE...
CLUNETTE...BIG CHAPMAN LAKE...IRISH LAKE AND HASTINGS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTH CENTRAL
INDIANA.

LAT...LON 4123 8595 4140 8600 4139 8567 4120 8570
TIME...MOT...LOC 0042Z 272DEG 22KT 4131 8590

BENTLEY
Special weather statement, Jul 13, 8:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT MON JUL 13 2015

INZ013-020-022-140115-
WHITE-CASS-PULASKI-
850 PM EDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT PULASKI...NORTHEASTERN WHITE AND
NORTHWESTERN CASS COUNTIES...

AT 850 PM EDT /750 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
FRANCESVILLE...OR 10 MILES EAST OF HANGING GROVE...MOVING EAST AT 30
MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINAMAC...FRANCESVILLE...ROYAL CENTER...MEDARYVILLE...PULASKI...STAR
CITY...HEADLEE...BELL CENTER...BUFFALO...LAWTON...LAKESIDE IN PULASKI
COUNTY...VANMETER PARK AND THORNHOPE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.

LAT...LON 4108 8691 4111 8647 4091 8646 4084 8647
      4090 8692
TIME...MOT...LOC 0050Z 269DEG 27KT 4098 8679

BENTLEY
Local storm report, Jul 13, 8:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             LEESBURG                41.33N 85.85W
07/13/2015  E0.25 INCH       KOSCIUSKO          IN   PUBLIC

            PEA SIZED HAIL WITH HEAVY RAIN.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:42 PM EDTSpecial Weather StatementIWXKosciusko33 min
Jul 13, 8:50 PM EDTSpecial Weather StatementIWXPulaski25 min
Jul 13, 9:06 PM EDTSpecial Weather StatementIWXElkhart24 min
Jul 13, 9:13 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble47 min
Jul 13, 9:14 PM EDTAreal Flood AdvisoryIWXElkhart3 hr
Jul 13, 9:14 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange28 min
Jul 13, 9:18 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells, Whitley42 min
Jul 13, 9:23 PM EDTAreal Flood AdvisoryIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more3 hr
Jul 13, 9:23 PM EDTSevere Thunderstorm WarningIWXBlackford, Jay37 min
Jul 13, 9:37 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash23 min
Jul 13, 9:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Jul 13, 9:50 PM EDTAreal Flood AdvisoryIWXBlackford, Jay3 hr
Jul 13, 10:05 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley40 min
Jul 13, 10:21 PM EDTFlash Flood WarningIWXJay6 hr
Jul 13, 10:27 PM EDTFlash Flood WarningIWXAdams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more6 hr
Jul 13, 11:23 PM EDTRiver Flood WarningIWXAllen, Huntington, Wabash67 hr
Jul 14, 12:40 AM EDTRiver Flood WarningIWXAdams, Wells4 days
Jul 14, 12:40 AM EDTRiver Flood WarningIWXHuntington, Wells8 days
Jul 14, 4:31 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 4:53 AM EDTBeach Hazards StatementIWX33 hr
Jul 14, 4:56 AM EDTSmall Craft AdvisoryIWX30 hr
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Miami, Wabash12 days
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley61 hr
Jul 14, 10:44 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen52 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen54 hr
Jul 14, 11:40 AM EDTSpecial Weather StatementIWXAdams65 min
Jul 14, 4:45 PM EDTAreal Flood WarningIWXJay12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.